Theoretical frame properties of wave-packet matrices over prime fields

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2017) Theoretical frame properties of wave-packet matrices over prime fields. Linear and Multilinear Algebra, 65 (12). pp. 2508-2529. ISSN 0308-1087

Abstract

Metadata

Authors/Creators:
Keywords: Wave-packet group, wave-packet transform, wave-packet matrix, wave-packet system, wave-packet frame, finite frame, prime integer, prime fields
Dates:
  • Published: 2 December 2017
  • Accepted: 13 December 2016
  • Published (online): 12 January 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2020 13:28
Last Modified: 23 Mar 2020 13:28
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/03081087.2016.1278196
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics